# SDR DALA2019010200013

- Difficulty date: January 2, 2019
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 68,802 hours, 49,823 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 36D EMER LIGHT HARNESS HAS BROKEN WIRE. R/R SEAT 36D EMER LIGHT HARNESS PER AMM 33-53. OPS CK GOOD. (LP4701540)
